Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 66, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Aug 17, 2009, 1:57 AM CDT for Adams County, Illinois; 5 counties in Missouri. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2009, 1:57 AM CDT (06:57 UTC)
- Expired
- Aug 17, 2009, 6:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adams County, IL, Knox County, MO, Lewis County, MO, Marion County, MO, Monroe County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 171 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 4:48 AM CDT | FLASH FLOOD | Monticello, MO | MODOT CLOSED A PORTION OF HIGHWAY 16 BETWEEN SUGAR CREEK AND HIGHWAY Z DUE TO HIGH WATER ON ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 171 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.0 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 895 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 690 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLSX 170657
FFWLSX
ILC001-MOC103-111-127-137-205-171100-
/O.NEW.KLSX.FF.W.0066.090817T0657Z-090817T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
157 AM CDT MON AUG 17 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LEWIS COUNTY IN NORTHEAST MISSOURI...
MARION COUNTY IN NORTHEAST MISSOURI...
NORTHWESTERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
NORTHWESTERN MONROE COUNTY IN NORTHEAST MISSOURI...
SHELBY COUNTY IN NORTHEAST MISSOURI...
SOUTHEASTERN KNOX COUNTY IN NORTHEAST MISSOURI...
* UNTIL 600 AM CDT
* AT 151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING ACROSS THE WARNED AREA AS THUNDERSTORMS CONTAINING
VERY HEAVY RAINFALL CONTINUED TO MOVE NORTHEASTWARD THROUGH THE
AREA. THE RADAR ESTIMATED THAT AREAS JUST NORTHEAST OF MONTICELLO
AND ALSO NEAR CLARENCE HAVE RECEIVED 3 TO 4 INCHES OF RAINFALL
DURING THE PAST HOUR OR TWO. LEWIS COUNTY SHERIFF OFFICERS
REPORTED WATER 3 INCHES DEEP ON HIGHWAY 16 EAST OF MONTICELLO.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CANTON...
PALMYRA...QUINCY...SHELBINA...CAMP POINT...CLARENCE...CLAYTON...
EMDEN...EWING...GOLDEN...GRANVILLE...KNOX CITY...LA BELLE...LA
GRANGE...LEWISTOWN...MADISON...MAUD...MAYWOOD...MENDON...
PHILADELPHIA...PLEVNA...SHELBYVILLE...STEFFENVILLE...WARREN AND
WOODLAWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA DURING THE NEXT THREE HOURS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4024 9150 4020 9150 4019 9092 4004 9092
3942 9230 3994 9229 4024 9189
$$
GKS2 follow-up statements
000
WGUS73 KLSX 170914
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
414 AM CDT MON AUG 17 2009
ILC001-MOC103-111-127-137-205-171100-
/O.CON.KLSX.FF.W.0066.000000T0000Z-090817T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-MONROE MO-MARION MO-SHELBY MO-LEWIS MO-KNOX MO-
414 AM CDT MON AUG 17 2009
...FLASH FLOOD WARNING FOR SOUTHEASTERN KNOX...LEWIS...SHELBY...
MARION...NORTHWESTERN MONROE AND NORTHWESTERN ADAMS COUNTIES REMAINS
IN EFFECT UNTIL 600 AM CDT...
AT 407 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUED TO MOVE
NORTHEASTWARD ACROSS THE WARNED AREA. IT APPEARS THAT AREAS FROM
CLARENCE TO CANTON MISSOURI HAVE RECEIVED AS MUCH AS 3 TO 4 INCHES
OF RAINFALL SINCE MIDNIGHT. LEWIS COUNTY LAW ENFORCEMENT REPORTED
FLOODING AT A LOW WATER CROSSING ON HIGHWAY 16 BETWEEN SUGAR CREEK
AND HIGHWAY Z JUST EAST OF MONTICELLO.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CANTON...PALMYRA...QUINCY...SHELBINA...CAMP POINT...CLARENCE...
CLAYTON...EMDEN...EWING...GOLDEN...GRANVILLE...KNOX CITY...LA
BELLE...LA GRANGE...LEWISTOWN...MADISON...MAUD...MAYWOOD...MENDON...
PHILADELPHIA...PLEVNA...SHELBYVILLE...STEFFENVILLE...WARREN AND
WOODLAWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 4024 9150 4020 9150 4019 9092 4004 9092
3942 9230 3994 9229 4024 9189
$$
GKS000
WGUS73 KLSX 171106
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
606 AM CDT MON AUG 17 2009
ILC001-MOC103-111-127-137-205-171119-
/O.EXP.KLSX.FF.W.0066.000000T0000Z-090817T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-MONROE MO-MARION MO-SHELBY MO-LEWIS MO-KNOX MO-
606 AM CDT MON AUG 17 2009
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN
KNOX...LEWIS...SHELBY...MARION...NORTHWESTERN MONROE AND NORTHWESTERN
ADAMS COUNTIES HAS BEEN ALLOWED TO EXPIRE...
ALTHOUGH THE RAIN CONTINUED ACROSS THIS AREA...THE INTENSITY OF THE
RAINFALL HAS LESSENED. EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER
THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED
OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING
HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT
AGENCY.
LAT...LON 4024 9150 4020 9150 4019 9092 4004 9092
3942 9230 3994 9229 4024 9189
$$
GKSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 11:30 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Aug 16, 11:30 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1130 PM CDT SUN AUG 16 2009 .UPDATE... /947 PM CDT SUN AUG 16 2009/ SFC CDFNT AT 02Z EXTENDS FROM FAR NRN OK NEWD THRU SERN KS INTO THE KC METRO AREA AND INTO NCNTRL MO. FRONT CONTINUES TO SHOW SOME SLIGHT FORWARD PUSH STILL...BUT IT IS ALMOST AT A STANDSTILL AS A WEAK LO PRES WAVE FORMS UPSTREAM IN THE SRN HI PLAINS. MAIN FOCUS FOR TSRA DEVELOPMENT IS PERSISTENT MOISTURE CONVERGENCE AND WAA AT THE LO LEVELS BTWN SFC AND H850 IN A VERY MOIST (AROUND 2 INCH PWATS) AND MODERATELY UNSTABLE ENVIRONMENT. ENHANCEMENT WILL COME FROM A RELATIVELY WEAK LO LEVEL JET NOSING INTO SERN KS AND A FAVORABLE QUADRANT OF AN UPPER LEVEL SPEED MAX LATER TONIGHT. MUCH OF THIS WILL COME TOGETHER LARGELY TO OUR W AND N...ALTHOUGH SOME AREAS IN THE FAR NWRN FA...AROUND KNOX AND LEWIS COUNTIES MAY SEE HEAVY RAINFALL...AND PERHAPS ANOTHER TIER OF COUNTIES FURTHER S. FFG VALUES ARE STILL ON THE HIGH SIDE AND WITH BEST FOCUS REMAINING TO THE N AND W...PREFER TO GO FFA-FREE AT THIS JUNCTURE BUT ACKNOWLEDGE THE HI-EFFICIENCY RAINFALL RATES WITH A LOCALLY HEAVY RAINFALL MENTION. FORWARD-PROP VECTORS PARALLEL TO ORIENTATION OF FRONT FORESHADOW HEAVY RAINFALL POTENTIAL SOMEWHERE OUT OF THIS EVENT...BUT STILL BELIEVE IT WILL BE MORE WITHIN THE FRONTAL ZONE TO OUR N AND W. FARTHER TO THE S...LOOK FOR SCT-COVERAGE FOR TSRA REMAINDER OF THE NIGHT...ESPECIALLY EARLY ON IN WAKE OF H850 THETA-E ADVECTION. AREA OF STRATIFORM RAIN AROUND MARION COUNTY ILLINOIS FINALLY DISSIPATING. TEMPS ALREADY NEAR FORECAST LOWS...AND MADE A FEW TWEAKS...BUT WITH MOCLDY SKIES EXPECTED AND STILL IN THE /WARM SECTOR/...DON/T LOOK FOR MUCH MOVEMENT ON THEM OVERNIGHT. TES && .DISCUSSION... /310 PM CDT SUN AUG 16 2009/ MAIN FORECAST CONCERN IS CHANCE OF RAIN INTO MIDWEEK. WILL USE A COMPROMISE OF THE NAM/GFS MASS FIELDS AS A GUIDE THE NEXT FEW DAYS...THOUGH HAVE TRIED TO PLAY DOWN ANY CONVECTIVE FEEDBACK. MCS THAT DEVELOPED OVER NRN/WRN MO EARLY TODAY HAS MAINTAINED ITSELF AS IT AS MOVED EWD IN AN A BROAD AREA OF 925-850MB MOISTURE CONVERGENCE UNDER WEAK ASCENT SUPPLIED BY WEAK SHORTWAVE MOVING NEWD ACROSS MO/IL. THE 00Z NSSL WRF CONTINUES DEPICT THIS AREA OF RAIN PRETTY WELL AND SHOWS IT MOVING SEWD ACROSS THE CWA INTO EARLY EVENING BEFORE DISSIPATING AS THE SHORTWAVE MOVES OF TO THE NW AND LOW LEVEL FORCING DIMINISHES. SO HAVE CONCENTRATED HIGH CHANCE/LIKELY POPS OVER THE CNTRL AND SERN PART OF THE CWA THIS EVENING. HAVE GONE WITH JUST CHANCES POPS AFTER 06Z TONIGHT AS SCT SHRA/TSRA MAY REDEVELOP AS WEAK LOW LEVEL FORCING INCREASES AGAIN LATE TONIGHT OVER CNTRL AND NERN MO/W CNTRL IL. A FEW STRONG TSRA IS STILL POSSIBLE THIS EVENING GIVEN MLCAPES OVER 1500 J/KG OVER THE SRN AND ERN PART OF THE CWA. TSRA WILL CONTINUE TO PRODUCE LOCALLY HEAVY RAINFALL GIVEN THE PWATS AROUND 2 INCHES...THOUGH LINE OF STORMS HAS BEEN PROPAGATING EWD THIS AFTN AND FFG VALUES ARE QUITE HIGH WHICH SHOULD MITIGATE FLASH FLOOD THREAT IN THE NEAR TERM. CHANCE OF STORMS WILL CONTINUE THROUGH MIDWEEK AS THE COLD FRONT NOW OVER CRNTRL IA/NWRN MO MOVES SEWD AND SLOWS ITS FORWARD PROGRESS AS IT ALIGNS ITSELF UNDER THE UPPER FLOW. HAVE LIKELY POPS GOVING OVER THE NWRN HALF OF THE CWA TOMORROW ALONG THE FRONT AS THERE WILL BE DECENT LOW LEVEL FORCING ALONG WITH SOME LARGE SCALE ASCENT PROVIDED BY ANOTHER SHORTWAVE. THERE IS A BETTER CHANCE FOR SEVERE THUNDERSTORMS TOMORROW AS FORECAST MLCAPES INCREASE TO NEAR 2000 J/KG ALONG THE FRONT AND DEEP LAYER SHEAR WILL BE SLIGHTLY BETTER. WILL THEN MAINTAIN CHANCE POPS THROUGH MIDWEEK ALONG THE FRONT GIVEN STALLED FRONT WITH SOME WEAK FORCING. FOLLOWED NAM/GFS MOS FOR TEMPS AS THEY ARE IN GOOD AGREEMENT AND LOOK REASONABLE. GFS/ECWMF IS SHOWING SOMEWHAT BETTER CONTINUITY AND AGREEMENT LATE WEEK/NEXT WEEKEND. THEY HAVE BEEN IN GOOD AGREEMENT FOR A FEW DAYS THAT TROUGH WILL DIG SEWD INTO THE NRN PLAINS BY MIDWEEK AND MOVE SLOWLY SEWD INTO THE WRN GREAT LAKES BY FRIDAY. THERE HAS ALSO BEEN GOOD AGREEMENT THAT THE ACCOMPANYING SURFACE FRONT WILL MOVE ACROSS THE CWA ON THURSDAY. WILL UP POPS TO LIKELIES IN THE NRN CWA ON WED. NIGHT AND USED HIGH CHANCE POPS ON THURSDAY GIVEN THE GOOD CONTINUITY AND THE UNUSUALLY STRONG UPPER LOW FOR AUGUST. THE NEW 12Z GFS HAS NOW COME MORE IN LINE WITH THE MUCH SLOWER 00Z ECMWF WHICH LINGERS THE UPPER LOW OVER THE OHIO VALLEY THROUGH NEXT WEEKEND. IF THIS IS THE CASE...THERE COULD BE ISOLD/SCT SHRA OVER IL COUNTIES THIS WEEKEND...BUT THIS SOLUTION STILL SEEMS LIKE AN OUTLIER AMONGST THE GEFS MEMBERS SO WENT DRY FROM FRIDAY ON FOR NOW. TEMPERATURES ARE A MIX OF CONTINUITY AND HPC GUIDANCE. BRITT && .AVIATION... /1130 PM CDT SUN AUG 16 2009/ FOR THE 06Z TAFS...SECOND ROUND OF STORMS HAVE EXITED TAF SITES...THOUGH SOME STORMS/SHOWERS MAY STILL BE POSSIBLE AROUND KUIN SO HAVE VCTS MENIONED THROUGH 09Z. OTHERWISE...ISSUE FOR EARLY THIS MORNING WILL BE SOME LIGHT FOG...SO HAVE MVFR VSBYS FROM 09Z TO 13Z/14Z TIMEFRAME. THEN ISSUE WILL BE RAIN CHANCES DUE TO FRONTAL BOUNDARY LATER THIS MORNING AND THROUGH THE AFTERNOON HOURS. MODELS STILL HAVING PROBLEMS WITH BOUNDARY AND TIMING OF ANY ACTIVITY. FOR NOW HAVE VCTS FOR KUIN AROUND 13Z AND FOR KCOU AROUND 16Z WITH TEMPO OF MVFR CIGS/VSBYS/TRWS FOR THE AFTERNOON HOURS. AS FOR KSUS/KSTL ...MODELS SHOWING BETTER CHANCES OF RWS/TRWS FOR THE AFTERNOON HOURS SO CHANGED PROB30 GROUPS TO TEMPO GROUPS FROM 19Z TO 23Z. ALL SITES SHOULD DRY OUT BY THE LATE AFTERNOON/EARLY EVENING TIMEFRAME. BYRD && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Aug 16, 9:22 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 922 PM CDT SUN AUG 16 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-171200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 922 PM CDT SUN AUG 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE LIKELY...ESPECIALLY FOR PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED...WITH LOCALLY HEAVY RAINFALL POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE THREAT FOR THUNDERSTORMS WILL CONTINUE UNTIL THURSDAY NIGHT AS A FRONT LINGERS ACROSS THE AREA. A FEW OF THE STORMS ON MONDAY AND MONDAY NIGHT COULD BE SEVERE...WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WIND GUSTS. SOME OF THE STORMS COULD ALSO PRODUCE LOCALLY HEAVY DOWNPOURS THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 7:12 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 48 min |
| Aug 17, 4:09 AM CDT | Flash Flood Watch | LSX | Adams, Brown, Pike | 11 hr |
| Aug 17, 2:16 PM CDT | Areal Flood Advisory | LSX | Adams, Brown, Pike | 5 hr |
| Aug 17, 5:14 PM CDT | Areal Flood Advisory | LSX | Jersey, Macoupin, Madison, Saint Clair | 6 hr |
| Aug 16, 11:54 PM CDT | Flash Flood Warning | LSX | Knox | 6 hr |
| Aug 17, 11:44 AM CDT | Flash Flood Warning | LSX | Shelby | 6 hr |
| Aug 17, 3:10 PM CDT | River Flood Warning | LSX | Lewis | 28 hr |
| Aug 17, 5:28 PM CDT | Areal Flood Warning | LSX | Shelby | 12 hr |
Nearby
Flash Flood Warnings in Missouri, 2009Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.